Caelyx

Hi all , treatment continuing with CAELYX and due for fourth dose on Tuesday.Over last week I have experienced some epigastric pain on and off and also lot of belching after food .l am on medication for stomach already but am woried that the pain might be caused from the  steroids I am receiving before chemo.Nervous about mentioning it in case they hold chemo or change dose.Anyone experienced anything like this.

3 Replies

oldestnewest
  • Dear Marn, please don't be nervous about mentioning side-effects to your medical team. It's really important they know how you are getting on with the drugs and ensure they are not doing any harm. It might be they could just adjust drugs that would help with your stomach problems. 

    To my mind, there seems to be no point in struggling on with chemo if it's making you feel thoroughly ill. I'm sure all this can be resolved very easily and you can be made more comfortable. 

    Good luck with it all! xxx

  • I would ring your team or Unit on Monday, it is probably as easy as prescribing something to coat the tummy like Maalox.     I dont think the pain is caused by the steroids.  My tummy has got irritated and especially at night during various treatments and the Maalox has helped me.  I found it particularly  bad on a day you would eat much and then when you lay down the heartburn etc.   Hope you ring unit on Monday and get it sorted,

  • Thanks so much for your replies.Will contact day unit on Monday to update them.

You may also like...